# SDR IPXA2M74445

- Difficulty date: July 2, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2922U13
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E SUPPORT RIB CRACKED APPROX AT STA XOS 829.5.     R & R RIB IN LT WING FIXED L/E INTERIOR AT STA  XOS.829.5 IAW SRM 51-31-01, 51-33-01, 51-35-01
